# SDR USAA050151

- Difficulty date: January 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Part time: 52,547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - PYLON STRUT SKIN, .7500 INCH CRACK; PYLON STRUT SKIN FOR LT ENGINE, ACCESS PANEL CUTOUT.  STOP DRILL OF CRACK AND INSTALLATION AT DOUBLER IAW TYP REP 54-30-07.  (K)
